# SDR YENA20150107002

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 56,333 hours, 20,845 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERTED, ACFT EXPERIENCE VIBRATION CLIMBING 15,000 FT- 25,000 FT, NO ENGINE ISSUES OR OTHER SYS ISSUES.  VIBRATION RETURNED ON FINAL APPROACH DURING DIVERSION. SPEED TAPE REMOVED AND PANEL RESECURED NO DEFECT NOTED.  DURING MAINTENANCE PERFORMED TSM 05-50-00810-801A AND FOUND RT AFT NLG DOOR WITH TOO MUCH FREEPLAY. R & R HINGE BUSHING IAW AMM 32-22-13.
